# SDR DALA1222221501

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310078
- Part serial: 000703
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP UPPER SURFACE DELAMINATED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 57-53-01  REPAIR 1 AND SRM 51-70-06, PAR 5A(1), FIGURE 9.
